# SDR DHL2002720520

- Difficulty date: October 11, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, T/E FALSE SPAR UPPER BEAM IS CORRODED AFT. OF RT MLG AFT. TRUNNION. REPAIRED IAW SRM.
